# SDR 06FDEA2915

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO - STA 1896 1964 TO STA 1896 BL = 0 AT WASTE TANK   COMPARTMENT CUTOUT FOUND WITH CORRODED FRAME.  AGA7137-17.  REMOVED AND REPLACED PER SRM 51-33-01 VOLUME I.  FRAME AT STA 1975, LONGERON 39L TO 40L TRIMMED OUT FOR ACCESS AND REPAIR   CARRIED OUT AS PER SRM 53-30-00 VOLUME I, FIGURE 9.    REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
